MathSciNet Relay Station
MathSciNet bibliographic data
MR427323 (55 #357) 14G25
Paršin, A. N. Quelques conjectures de finitude en géométrie diophantienne. Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, pp. 467–471. Gauthier-Villars, Paris, 1971.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement